# SDR 2003UALA00289

- Difficulty date: March 16, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 31,730 hours, 23,716 cycles
- Engine: Ge CFM56*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AT A STATION UNDER AMBER ALERT DUE TO NOSE GEAR VIBRATION DETECTED DURING TAKEOFF.  *S/D*  REPLACED BOTH NOSE TIRES.  PERFORMED VISUAL INSPECTION OF NOSE LANDING STRUT, NO DEFECTS NOTED.
